# SDR CA020313002

- Difficulty date: February 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 6,440 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Will Not Balance
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN)   THE TAIL ROTOR HAS HAD A PROBLEM OF GOING OUT OF BALANCE. THE FIRST TIME IT WENT OUT OF BALANCE HAD TO REMOVE WEIGHT FROM ONE OF THE TIPS OF THE BLADE. THE SECOND TIME HAD TO ADD WEIGHT TO THE BLADE OUT OF BALANCE. THE THIRD TIME THE T/R WENT OUT OF BALANCE HAD TO ADD MAXIMUM WEIGHT TO THE BLADE TIP. REPLACED TAIL ROTOR BLADE ASSEMBLY.
